Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata to ``Szegö functions on a locally compact Abelian group with ordered dual''


Author: I. I. Hirschman
Journal: Trans. Amer. Math. Soc. 123 (1966), 548
MSC: Primary 42.50
Original Article: Trans. Amer. Math. Soc. 121 (1966), 133-159.
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.50

Retrieve articles in all journals with MSC: 42.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-66-99990-9
Article copyright: © Copyright 1966 American Mathematical Society